Humira - Purple splotch at injection site?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sir WipesALot
Regular Member


Date Joined Nov 2009
Total Posts : 42
   Posted 2/26/2010 2:31 PM (GMT -7)   
Just started Humira. Two of my four shot sites have turned into purple splotches. Like bruises only weirder. Anyone else ever get these?
Humira, Prilosec, probiotics......

DX May 2004
34 YO M


ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 2/26/2010 3:25 PM (GMT -7)   
That happens to a lot of people.

You might like to ask your doctor / nurse if you can take an antihistamine 30 minutes before you inject. That might help.
Co-Moderator Crohn's Forum.

Medications for Crohn's ~~ Diet and Nutritional Therapy for Crohn's ~~ Dealing with Abscesses and Fistulae ~~


Sir WipesALot
Regular Member


Date Joined Nov 2009
Total Posts : 42
   Posted 2/26/2010 7:12 PM (GMT -7)   
Thank you, ivy6!
Humira, Prilosec, probiotics......

DX May 2004
34 YO M


ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 2/26/2010 7:50 PM (GMT -7)   
:-) No worries.

Please do let us know if you still have trouble after trying the antih's, and we may be able to come up with some more ideas to help.
Co-Moderator Crohn's Forum.

Medications for Crohn's ~~ Diet and Nutritional Therapy for Crohn's ~~ Dealing with Abscesses and Fistulae ~~

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, November 20, 2017 2:39 AM (GMT -7)
There are a total of 2,895,655 posts in 317,819 threads.
View Active Threads


Who's Online
This forum has 157431 registered members. Please welcome our newest member, hehe000961.
223 Guest(s), 5 Registered Member(s) are currently online.  Details
RedLabel, Girlie, bjj0619, testuser1234, Connor77


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.